# SDR FDEA201711083198

- Difficulty date: November 8, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,340 hours, 27,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12000FT, THE NR 1 BLEED  VALVE FAULT LIGHT ILLUMINATED. TURNED OFF & ON BLEED  VALVE SWITCH MULTIPLE TIMES WITH NO RESET.   FAULT LIGHT REMAINED AFTER MULTIPLE  ATTEMPTS.  FOLLOWED QRH WITH NO SUCCESS.  . VERIFIED NR 2 PACK OFF.  JUMPSEATER IN COURIER  HEARD A LOUD POP ON LEFT SIDE OF THE ACFT.  BITE CHECKED THE NR 1 CONTROLLER, CURRENT FLIGHT FAULTED C- CONTROLLER, TROUBLESHOT FAULT IAW TSM 36-00-01, FIG 101, NO DEFECTS NOTED,  RAN APU BLEED AND CHECKED FOR PRECOOLER BYPASSING,  NOTHING HEARD OR FELT.    PRESSURE TESTED HP PRSOV SENSE LINE FROM VALVES TO PRESSURE SENSORS, CHECKED GOOD, PRESSURE CHECKED FAV SENSE LINE AND FOUND FLEX LINE BLOWN,  R & R THE SENSE LINE IAW AMM 36-11-16-04-04,  LEAK AND OPS CHECKED GOOD,
